# SDR UPS96205816

- Difficulty date: March 28, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N907UP
- Make and model: Boeing 727-27C
- Aircraft serial: 19118
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floor Beam
- Condition: Corroded
- Location: Bs 1130
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN FOR SI CHECK, MAINTENANCE REPORTED CORROSION ON FLOOR BEAM UPPER CHORD STA 1130 LBL 65 WL 207.  REMOVED CORROSION PER SRM 53010-1 AND REPAIRED FLOOR BEAM IAW UPS EO 727-53-1744.
